Publication detail

Asymptotické rozklady řešení systémů singulárních integro-diferenciálních rovnic.

ŠMARDA, Z.

Original Title

Asymptotické rozklady řešení systémů singulárních integro-diferenciálních rovnic.

Czech Title

Asymptotické rozklady řešení systémů singulárních integro-diferenciálních rovnic.

Language

cs

Original Abstract

This paper deals on asymptotic expansions of solutions of singular integro-differential equations.

Czech abstract

This paper deals on asymptotic expansions of solutions of singular integro-differential equations.

Documents

BibTex


@article{BUT39752,
  author="Zdeněk {Šmarda}",
  title="Asymptotické rozklady řešení systémů singulárních integro-diferenciálních rovnic.",
  annote="This paper deals on asymptotic expansions of solutions of singular integro-differential equations.",
  booktitle="Sborník VAAZ, řada B.",
  chapter="39752",
  journal="Sborník VAAZ, řada B",
  number="No 2",
  volume="1989",
  year="1989",
  month="november",
  pages="5",
  type="journal article - other"
}